# SDR DALA2021122808113

- Difficulty date: December 23, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N398DN
- Make and model: Airbus A321-211
- Aircraft serial: 9360
- Aircraft time: 5,381 hours, 2,475 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 595953-14 SECTION I WAS ISSUED FOR FUSELAGE SKIN DAMAGE AT THE AFT FRAME OF THE BULK CARGO DOOR OPENING. SECTION I WAS ACCOMPLISHED DURING SPECIAL VISIT IN MSP 10DEC21 ON N/R 8. FOLLOW ON ACTION IS REQUIRED. ACCOMPLISH SECTION II PERMANENT REPAIR WITHIN 200 FLIGHT CYCLES OF SECTION I. ASSOCIATED ER/A 30-595953 ADDED FOR AC 3098. ER/A 595953-14 HAS BEEN REVISED TO 'A'. PERFORM SECTION II WITHI N 150FC OF SECTION I. SECTION II INSPECTION WILL FACILITATE APPR OVAL TO DEFER PERMANENT REPAIR TO CONVENIENT MTC VISIT. PLEASE S CHEDULE SECTION II IN MSP OR ATL. TASK REQUIRES APPROX 8HRS. 9EA 00-0123-3-8777 , 9EA 00-0121-3-4336 , 8EA 00-0110-3-9518 , A ND 2EA 00-0124-3-1818 REQUIRED FOR SECTION II ACCOMPLISHMENT. (LP# 2047679)
